# SDR C77A20130518012

- Difficulty date: May 18, 2013
- Submitted: May 18, 2013
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 15,209 hours, 8,857 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039320004
- Condition: Worn
- Location: Zone 600
- Part time: 15,209 hours, 8,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP TRACK 2A OTBD IS OUT OF LIMITS THICKNESS REDUCTION D= .017" REF SRM 57-52-02, TABLE 101.  BLENDED WORN AREA IAW SRM PART II 51-10-03.
